# SDR SWAA2021011240737

- Difficulty date: January 8, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 51,227 hours, 30,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BEZEL COVER LOOSE AT LT ROW 14.  SECURED EMERGENCY EXIT LIGHT BEZEL COVER AT LT ROW 14, AS PER B737 AMM 33-51-03-960-801.
